# SDR USAA2013012800009

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 59,319 hours, 38,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT EMERGENCY EXIT LIGHTS 2L, 2R AND AFT GALLEY OVERHEAD EMERGENCY LIGHT ON WITH COCKPIT AND F/A SWITCH IN ARM.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-51-962-016.  OPS CHECK GOOD AT THIS TIME.
